The Local Strong and Weak Solutions for a Generalized Novikov Equation
Meng Wu and
Yue Zhong
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
The Kato theorem for abstract differential equations is applied to establish the local well-posedness of the strong solution for a nonlinear generalized Novikov equation in space with . The existence of weak solutions for the equation in lower-order Sobolev space with is acquired.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/158126.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/158126.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:158126
DOI: 10.1155/2012/158126
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().